# SDR UIEA2024083000861

- Difficulty date: August 27, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N852GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37571
- Aircraft time: 52,385 hours, 7,765 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Support Rib
- Condition: Broken
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RHW #16 K/FLAP AREA FWD L/E D-BEAM INNER SUPPORT RIB BROKEN.(  RH #16 K/FLAP AREA FWD L/E D-BEAM INNER SUPPORT RIB BROKEN FABRICATED IAW RI-57-00-17048 REV.A AND REPLACED IAW SRM 51-10-02 AND INSTALLED IAW SRM 51-40-02 REV.43. NO FURTHER DEFECTS NOTED.  )
